# SDR SWIA972637

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 6,814 hours, 9,695 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TORQUE FLUCTUATIONS RIGHT ENGINE ON TAKEOFF ROLL.  ABORTED AND RETURNED TO GATE. REPLACED RIGHT ENGINE TORQUE GAUGE.  OPS CHECK GOOD.
